# SDR DALA2020122304234

- Difficulty date: December 20, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 74-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y794.3 BETWEEN FR 74 TO FR 77 AT AFT GALLEY AREA.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOCATED ON FLOOR BEAM AT AFT GALLEY AREA, AS PER ERA NR 588996-14 REV 0 AND REV ORIGINAL.
